# SDR DALA2023031702008

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CRACKED RH CUSP WEB (2 EA) STA. Y= 655 TO Y=674 AT PASSENGER CABIN. CORRECTIVE ACTION: CUSP WEB RH (2 EA) STA. Y= 655 TO Y=674 AT PASSENGER CABIN WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. CONFIGURATION 7003 CUSP FIG. 204. (LP 2673159)
